Pituitary Gland removal
Mengy

Wherrol Flat, Australia

#1 Apr 30, 2011
I have had my pituitary gland removed 6 weeks ago and one of the side effects (not expected by me)is diabetes insipidus. The specialists say that there is a good chance that it may go away, but it has been 6 weeks and I don't feel any different. They have given me the minirin nasal spray and sometimes it is more uncomfortable to use than having the DI. Does anyone have any suggestions for kick starting my own body into helping itself at this early stage? I try to use the spray every 2nd night for some sleep relief.

Tell me when this thread is updated:

Subscribe Now Add to my Tracker

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Diabetes Insipidus Discussions

Title Updated Last By Comments
How often is diabetes insipidus caused by a tumor? (Nov '11) Jul 21 Payne 7
Diabetes insipidus medication Jul 21 Payne 1
Moczówka Jun '16 Moczowka 1
generic cialis? Apr '16 Sellers 5
cialis side effects Apr '16 Park 2
Nephrogenic Diabetes Insipidus (Sep '13) Feb '16 Mayra Garcia 2
Cannot Stabilize Central Diabetes Insipidus (Oct '06) Apr '14 Naf 44
More from around the web